# SDR YENA201904029169

- Difficulty date: March 29, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N521JB
- Make and model: Airbus A320-232
- Aircraft serial: 1452
- Aircraft time: 71,277 hours, 25,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 678,  EMER EXIT LIGHT COVER MISSING COVER AND HANGING; R & R EMERGENCY LIGHT COVER PER MM 33-50-00 OPS CHK OK.
